Duke Mathematical Journal

The commutativity of tunnel sum

Stanley Ocken

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 285-294.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311639

Digital Object Identifier
doi:10.1215/S0012-7094-76-04325-8

Mathematical Reviews number (MathSciNet)
MR0413134

Zentralblatt MATH identifier
0358.57010

Subjects
Primary: 57D40

Citation

Ocken, Stanley. The commutativity of tunnel sum. Duke Math. J. 43 (1976), no. 2, 285--294. doi:10.1215/S0012-7094-76-04325-8. https://projecteuclid.org/euclid.dmj/1077311639


Export citation